# SDR AALA20181029005

- Difficulty date: October 27, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 14,283 hours, 4,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT TEST SWITCH INTERMITTENT. MAINTENANCE REPLACED EMERGENCY LIGHT SWITCH AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
